MathSciNet Relay Station
MathSciNet bibliographic data
MR2201945 37D20 (37C30 46F05 47B38)
Gouëzel, Sébastien; Liverani, Carlangelo Banach spaces adapted to Anosov systems. Ergodic Theory Dynam. Systems 26 (2006), no. 1, 189–217.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement